# SDR FDEA2020040870705

- Difficulty date: April 7, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 55,245 hours, 25,023 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: C20524110B
- Part serial: 03705
- Condition: Leaking
- Location: Mlg Brake
- Part time: 13,332 hours, 7,982 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, A, J
- Precautionary procedure: F

## Discrepancy

PDIS  742     32-43  3053     07APR20  EWR  OPEN  U  LOGPAGES:3269955  AFTER LANDING AT KEWR 04R AND EXTENDED TAXI  RECEIVED HOT BRAKE WARNING.  SELECTED BRAKE FAN ON  AND NOTICED #8 BRAKE HEATING THRU 300 DEGREES.  AS  WE TURNED INTO SPOT THE TEMP CONTINUED TO INCREASE  AND WE STOPPED SHORT OF SPOT. PREVIOUS WRITE-UP.  SHGN 07APR20 05:59   EWR U  -AS THE A/C  TAXI INTO GATE NOTICED FLAMES/FIRE  SHOOTING OUT OF #8 BRAKE/TIRE.  -USED BIG PURPLE K FIRE BOTTLE FROM THE GATE.  FLAMES WENT OUT.  -FIRE TRUCK SHOWED UP AND SPRAYED IT WITH  WATER.    -NOTICED HYD LEAK FROM FWD AND AFT BRAKE  LINES AROUND THE QUICK DISCONNECT.  -AWAITING ON BRAKES TO COOL DOWN.  -NEED FURTHER MORE INSPECTION.   (FROM WRI 32-43/3057)  FACT 07APR20 14:04   EWR                                                                 REMOVED AND REPLACED #8 MLG BRAKE ASSY. PER                                       A300-600 AMM REF.32-42-27-04. OPS AND LEAK CHECK                                  OK.
